International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 810365 | https://doi.org/10.1155/S0161171286000431

Shigeyoshi Owa, Milutin Obradovic, "Certain subclasses of Bazilevič functions of type α", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 810365, 13 pages, 1986. https://doi.org/10.1155/S0161171286000431

Certain subclasses of Bazilevič functions of type α

Received25 Oct 1985

Abstract

Certain subclasses B(α,β) and B1(α,β) of Bazilevič functions of type α are introduced. The object of the present paper is to derive a lot of interesting properties of the classes B(α,β) and B1(α,β).

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views104
Downloads366
Citations